Posted by: Linda | 2009-09-05

HRT &  weight gain

I' m female, 55. After blood tests an anti aging Dr changed my HRT from activelle to bio identical HRT creams - Bi-est, progesterone &  testosterone, as well as Solal supplements, including 7 keto DHEA, DMAE, anti stress, Omega 3. Vit D3, Calmag, homocystein lowering formula, Aces plus, lutein, skin damage control. I also take Solal HGH Advanced. I have always been slim, but since being on this program i' ve put on 5kgs! even though I eat healthily and excercise for an hour 5 days a weeks. Could the new HRT be causing my weight gain, or could it be one of or a combination of the supplements?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Linda
I must admit that this is an impossible question to answer because you are taking so many supplements that anyone of them could be stimulating your appetite or slowing down your metabolism. I think this is a case where you need to return to the dr who prescribed all these supplements and ask him/her to work out which one is causing the weight gain!
I hope you can get this sorted out
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.